# SDR 194WA10232007

- Difficulty date: October 23, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N194WA
- Make and model: Beech 99
- Aircraft serial: U64
- Aircraft time: 39,070 hours, 63,464 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Powerpack
- Part number: 993880027
- Part serial: 91
- Condition: Seized
- Location: Hydraulic System
- Part time: 4,475 hours, 6,513 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 1060 MHT-PWM DURING APPROACH FOR RWY 29 PILOT SELECTED GEAR DOWN (3 GREEN LIGHTS INDICATED) AND NOTED THE SMELL OF SMOKE.  THE COCKPIT BEGAN TO FILL WITH SMOKE AND THE PILOT NOTED THE LANDING GEAR CIRCUIT BREAKER POPPED.  THE PILOT MADE A NORMAL APPROACH AND LANDING.  THE AIRCRAFT WAS PARKED AND UNLOADED AND COMPANY WAS NOTIFIED.  A FERRY PERMIT WAS OBTAINED FROM PWM FSDO AND THE AIRCRAFT WAS MOVED TO MHT.  INSPECTION REVEALED THE LANDING GEAR HYDRAULIC POWER PACK SEIZED CAUSING THE ELECTRIC MOTOR TO FAIL RESULTING IN THE ACCUMULATION OF SMOKE IN THE COCKPIT.  THE ELECTRIC MOTOR AND HYDRAULIC POWER PACK WERE REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
